Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the structure of maximally almost periodic groups


Author: Theodore W. Wilcox
Journal: Bull. Amer. Math. Soc. 73 (1967), 732-734
MathSciNet review: 0213480
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. J. Blattner, Group extension representations and the structure space, Pacific J. Math. 15 (1965), 1101-1113. MR 188346
  • 2. E. Hewitt and K. A. Ross, Abstract harmonic analysis, I, Springer, Berlin, 1963.
  • 3. N. Jacobson, Lectures in abstract algebra, II, van Nostrand, Princeton, 1953. MR 53905
  • 4. J. von Neumann, Almost periodic functions in a group, I, Trans. Amer. Math. Soc. 36 (1934), 445-492. MR 1501752
  • 5. L. S. Pontrjagin, Topologische Gruppen, Teil I, Teubner, Leipzig, 1957. MR 86265
  • 6. A. Weil, L'integration dans les groupes topologiques, deuxième édition, Actualités Sci. Indust. 1145, Hermann, Paris, 1965.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11849-4